If so, were you still taking Invokana when your hair regrew or had you stopped taking it? Thanks.
For those who suffered hair loss on Invokana, did your hair ever grow back?
Question posted by magoodness on 11 April 2015
Last updated on 3 September 2018 by FrankieW
I had major hair loss, I lost two thirds of my hair. Fortunately I had extremely thick hair, so now I just look like someone who has thinner hair. My issue was that I was over-medicated. I started off taking a 100 mg of Invokana to see if I could tolerate it. Then they bumped me to 300 mg. I didn't need the 300 mg, my numbers had already started dropping when I was on a 100 mg. After 6 months roughly of being on 300 mg I went in for a checkup and told my doctor I wanted her to lower my dosage. I now take a hundred milligrams again and I have hair growth again. I also take Biotin, about 5, 000 mg a day. It seems to help my hair growth.
Hi, did your hair ever grow back? I lost three quarters of mine in a year. It never did stop falling out. I have type I and it didn't help a whole lot with BS, except the weight loss. I had to stop, as the infections wouldn't stop. I am hoping my hair grows back.
- Invokana uses and safety info
- Invokana prescribing info & package insert (for Health Professionals)
- Side effects of Invokana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.